# SDR DALA2015021901497

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 61,042 hours, 44,149 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Broken
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT TAIL CONE APPEARED LOOSE.  MAINTENANCE FOUND THE UPPER RT BRACKET SUPPORT CABLE BROKEN.  MAINTENANCE R & R THE TAILCONE ASSEMBLY.
